# SDR AUS20010509

- Difficulty date: January 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 50150191
- Condition: Fractured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SEAT TRACK CHANNELS PNO 5015019-1 AND PNO 5015019-3CRACKED THROUGH MOUNT HOLES. ONE CHANNEL HAD BEEN REMANUFACTUREDFROM A LIGHTER MATERIAL AND WAS ALSO SECURED USING COMMERCIAL POP RIVETS. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
